# SDR DL72L000214

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 THROTTLE BINDING IN FLT.  NO THROTTLE/ENG RESPONSE IN UPPER ONE-THIRD OF TRAVEL.  BINDING THEN RELOCATED TO LWR ONE-THIRD OF THROTTLE MOVEMENT.  WHEN THROTTLE WAS ADVANCED THE LEVER WOULD TRAVEL AFT APPROX 1 TO 2 INCHES ON ITS OWN WITH NO ENG RESPONSE.  REPLACED NR 3 ENGINE FUEL CONTROL PER MM.  CKS GOOD PER PFHB.
